Fannie May Assorted Chocolate Recall [US]


US FDA RecallUS/Silver Spring: Fannie May recalls some Assorted Chocolates due to undeclared peanuts, a known allergen. FDA: http://ht.ly/tSk5cFannie May Assorted Chocolates

Direct link: http://www.fda.gov/Safety/Recalls/ucm386553.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Chocolates are subject to this recall:

  • Fannie May Confections Brands Assorted Chocolates, sold in 4-ounce, red heart-shaped gift boxes measuring 5-1/4″ by 5-1/2″. Each box contains eight (8) pieces of assorted chocolates including one caramel/peanut candy. The item is identified as SKU #77202 with the UPC number on the label of 0 52745 96000 2. Lot information on this product is 13344, 13345, 13361, 14010, and 14014.

The red heart-shaped box has a rose motif foil paper with the name “Fannie May” in silver lettering along the right side of the box and a label in the upper left stating “Fannie May Assorted Chocolates NET WT. 4 oz. 113g”. The back of the box has a full nutritional label which also states: “This product has been produced on equipment shared with peanuts, treenuts, soybean, milk, eggs and wheat.”

According to the FDA, there has been one reported incident of an individual who had an allergic reaction who was treated and released from further medical care at press time. Fannie May is not aware of any other incidences, nor have there been any other reported illnesses.

About Peanut Allergies:
For some people, groundnuts (such as peanuts) and tree nuts (such as almonds and walnuts) can be a source of dangerous, urgent and potentially deadly, allergic reactions requiring immediate medical intervention. Anaphylactic Shock could occur in consumers who are allergic to peanuts or other nuts within a very short time, potentially leading to severe injury and/or death.

If you suspect Anaphylactic Shock, call 9-1-1 or other local emergency number for immediate transport to a medical center. If trained and an emergency kit is available, it may be appropriate to give an injectable drug such as Epinephrine (also known as adrenaline or adrenalin) to the affected individual. Trade names of these products include EpiPen, Twinject, Adrenaclick, Anapen, Jext, Allerject and Auvi-Q. Please note: even patients who are apparently stabilized should still go to hospital for emergency evaluation. Further treatment is often necessary.

You can learn more about food allergies from the US National Institutes of Health (“NIH”) at http://1.usa.gov/IZWUlm

___________________________________________________________

Recalls Direct RIN: 3142-2014
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org
E. & O. E.

☞ Want to e-mail or share this recall? Simply use the “Share this” options below.
☞ Is this recall relevant to you? Click on the “Like this” button below.

%d bloggers like this: